# SDR COMA9660218

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux  Valve
- Part number: 6225812606
- Condition: Malfunction
- Location: Left
- Part time: 8,934 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOT'S HSI HEADING DRIFTS 10 DEGREES TO 15 DEGREES, RED HEADING FLAG IN VIEW.  REPLACED THE LT FLUX DETECTOR.  PART TOTAL CYCLES, 8,180.
